# SDR 01FDEA00758

- Difficulty date: August 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AILERON DEFLECT DISAGREE LIGHT ILLUM'D LEVEL 2 ALERT ON FLAP RETRACTION.  COMPLETED QRH PROCEDURES, LIGHT REMAINED ILLUM'D.  CONFIG PAGE SHOWED RIGHT OUTBOARD AILERON EXTENDED.  HARD RIGHT AILERON CONTROL REQ'D THIS INPUT ALL THE WAY TO TOUCHDOWN.
